# SDR YENA2018022280107

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- Aircraft time: 25,379 hours, 7,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 493, BOS-DEN. INFLIGHT CREW REPORTED TO FLIGHT CREW A SLIGHT WIRE ELECTRICAL SMELL AROUND SEAT 14,15,16. LTV SYSTEM WAS SWITCHED OFF AND SMELL DISSIPATED; PERFORMED TSM 05-50-00-810-831-A CABIN ODOR IDENTIFIED AS LIVE TV. LIVE TV PLACED ON MEL. PERFORMED TASK 44-20-000-210-803. NO FAULTS FOUND. REACTIVATED LTV PER 44-20-000-440-801 & TASK 44-20-000-210-801 FOUND 1 VDU UNPLUGGED AT 14A SECURED OPS CHK GOOD REF AMM 44-20-415A SECURED XEB AT 12 LT DUE TO 12C VDU STATIC. OPS CHK GOOD. REF AMM 44-20-430B. MX4 UPDATED PLACARD REMOVED. MDDR CLOSED.
